Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2005, Vol. 14 Issue (7): 1296-1302    DOI: 10.1088/1009-1963/14/7/005
GENERAL Current Issue| Next Issue| Archive| Adv Search |
New expansion algorithm of three Riccati equations and its applications in nonlinear mathematical physics equations
Zhi Hong-Yana, Zhang Hong-Qinga, Zhao Xue-Qinb
a Department of Applied Mathematics, Dalian University of Technology, Dalian 116024, China;; b Department of Applied Mathematics, Dalian University of Technology, Dalian 116024, China;Department of Mathematics, Qufu Normal University, Qufu 273165, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn